# SDR SWIA2020060950933

- Difficulty date: April 29, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN HAS DENT OUTBOARD OF NLG AFT GEAR DOOR HINGE POINT APPROX FS 232 / BL 8 RT.  (C-CHECK) RO 4/27/2020 REPAIRED THE DENT AT THE RT FUSELAGE SKIN, OUTBOARD OF NLG AFT GEAR DOOR HINGE POINT. REF REO.  REFERENCE THE CONTINUE CARD FOR DETAILS.
